# SDR C2XA05CL091

- Difficulty date: November 6, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 7,987 hours, 6,251 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 77879187
- Part serial: 90835
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLE FLIGHT NR 2844, THE CREW REPORTED A NR 2 ENGINE FUEL IMPENDING BYPASS MESSAGE ON THE EICAS DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE IMPENDING BYPASS SWITCH.  THE NR 2 ENGINE FUEL FILTER WAS ALSO REPLACED.  OPERATIONAL CHECKS WERE GOOD.
